Tests for the response distribution in a Poisson regression model

Spinelli, John J., Lockhart, Richard A., Stephens, Michael A. . Journal of Statistical Planning and Inference 2002. 108 (1-2) :137-154

Locate this article in:

Bibtex

@article{CIS-181098,
  Author = {Spinelli, John J. and Lockhart, Richard A. and Stephens, Michael A.},
  Title = {Tests for the response distribution in a Poisson regression model},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {108},
  Number = {1-2},
  Year = {2002},
  Pages = {137--154},
  Keywords = {Goodness-of-fit, Generalized linear model, Discrete data, Cram\\'er-von Mises statistics}
}

Similar articles